English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91877 (63%)
造訪人次 : 14295253      線上人數 : 99
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/89150


    題名: Recent developments on wave propagation in 2-species competition systems
    作者: Guo, Jong-Shenq;Wu, Chang-Hong
    貢獻者: 淡江大學數學學系
    關鍵詞: WAVE-motion, Theory of;LOTKA-Volterra equations;NONLINEAR wave equations;DISCRETE probability theory;NONLINEAR analysis
    日期: 2012-11
    上傳時間: 2013-05-22 14:11:39 (UTC+8)
    出版者: Springfield: American Institute of Mathematical Sciences
    摘要: In this paper, we shall survey some recent results on the wave propagation in 2-species competition systems with Lotka-Volterra type non- linearity. This includes systems with continuous and discrete diffusion (or migration). We are interested in both monostable case and bistable with strong competition case. Questions on minimal speed for the monostable case, uniqueness of wave speed and propagation failure in the bistable case, monotonicity and uniqueness of wave profile for both cases are addressed. Finally, we give some open problems on wave propagation in 2-species competition systems.
    關聯: Discrete & Continuous Dynamical Systems - Series B 17(8), pp.2713-2724
    DOI: 10.3934/dcdsb.2012.17.2713
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML53檢視/開啟
    RECENT DEVELOPMENTS ON WAVE PROPAGATION IN 2-SPECIES COMPETITION SYSTEMS.pdf120KbAdobe PDF268檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋